MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM

STERIS CORPORATION HARMONYAIR; SURGICAL LIGHTING SYSTEM
Model Number E-SERIES
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/25/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite to inspect the harmony air e-series surgical lighting system and confirmed chipped paint on the unit.The unit is not under steris agreement for maintenance, the user facility is responsible for all maintenance activities.The damage to the painted finish is attributed to impact(s) sustained by the lighting system from other equipment.The harmony air e-series surgical lighting system operator manual is provided with every harmony air e-series surgical lighting system sold.The manual includes the following statements within the safety precautions section: "caution - possible equipment damage do not bump lightheads into walls or other equipment.Always use handles or gripping surface when positioning lighthead during surgical procedures, or when cleaning or servicing the lighting system." steris offered in-service training to the user facility on the proper use and operation of the harmony air e-series surgical lighting system, specifically not bumping the lighthead into other equipment; however, the user facility declined.The unit has been removed from service pending repairs.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that a paint chip from their light spindle fell into the sterile field during a patient procedure.The light spindle is attached to the harmony air e-series lighting system.No report of injury or procedure delay.
 
Additional Manufacturer Narrative
Steris service technician applied touch up paint to the light spindle and returned it to service.No additional issues have been reported.

Brand Name
HARMONYAIR
Common Device Name
SURGICAL LIGHTING SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key19828043
Report Number1043572-2024-00050
Device Sequence Number8589173
Product Code FSY
UDI-Device Identifier00724995173746
UDI-Public(01)00724995173746
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE-SERIES
Device Catalogue NumberLES01IN01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date09/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/06/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown